Aarhus University Seal / Aarhus Universitets segl

Sergey Arkhipov

Equivariant matrix factorizations and hamiltonian reduction

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

Let X be a smooth scheme with an action of an algebraic group G. We establish an equivalence of two categories related to the corresponding moment map µ: TX → g - the derived category of G-equivariant coherent sheaves on the derived fiber µ 1(0) and the derived category of G-equivariant matrix factorizations on TX ×g with potential given by µ.

Original languageEnglish
JournalBulletin of the Korean Mathematical Society
Volume54
Issue5
Pages (from-to)1803-1825
Number of pages23
ISSN1015-8634
DOIs
Publication statusPublished - 2017

    Research areas

  • DG-modules, Equivariant sheaves, Hamiltonian reduction, Matrix factorizations

See relations at Aarhus University Citationformats

ID: 118423730